# SDR MALA040647

- Difficulty date: October 6, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N525XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2350
- Aircraft time: 11,408 hours, 11,220 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: HC251H0368008
- Condition: Broken
- Location: Escape Rope
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ESCAPE ROPE LEFT PANEL IS BROKEN.  CAPT ESCAPE ROPE COVER BROKEN AND KEEPS FALLING OUT.  MAINTENANCE REPLACED LEFT ESCAPE ROPE PANEL P/N HC251H0368-008.
